# SDR UIEA2015012600021

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING WIRES AT SEAT ROW 18KH & 20CA ARE BROKEN.  RECONNECTED ELEC CONNECTORS BETWEEN SEAT ROW 18KH & 20CA IAW AMM 33-51-10-962-063.
